Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Migraine, vomiting and cramps. Am I pregnant? Worry about palpitation?

I m A 24 yr old female with two kids. I started having a serious migrane this morning and vommiting followed along with severe cramps . I took a pregnancy test a week or so ago cuz I thought my husband and I slipped up a little but it was negative. My period is a few days late and I m nervous that I might be pregnant I want a baby again I m just scared of the criticism my heart rate has also been jumping up and down and causing me to feel like my heart is pounding out of my chest
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Alame.., you need to do UPT test to rule out pregnancy..,
if positive , then pregnancy must be confirmed by USG scan...
since you have palpitation you need to consult cardiologist to rule out cardiac disorder..

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor